The range set of zero for harmonic mappings of the unit disk with sectorial boundary normalization
Nyckelord:
Boundary normalization, harmonic mappings, Poisson integral, Schwarz LemmaAbstract
Given a family
Referera så här
Partyka, D., & Zając, J. (2024). The range set of zero for harmonic mappings of the unit disk with sectorial boundary normalization. Annales Fennici Mathematici, 49(1), 49–63. https://doi.org/10.54330/afm.143007
Copyright (c) 2024 Annales Fennici Mathematici

Detta verk är licensierat under en Creative Commons Erkännande-IckeKommersiell 4.0 Internationell-licens.